ZOLL CIRCULATION, INC COOL LINE® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT JAPAN, FINAL PKGED KIT NE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Back to Search Results |
| Model Number |
CL-2295 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint of a leak from the cool line catheter (lot 214575) was confirmed during functional testing.A pinhole leak was observed from the proximal end of distal balloon during the functional pressure leak test.The probable root cause of the pinhole leak was a latent material defect.Visual inspection of the returned catheter was performed.No physical damage was observed on the catheter.Blood residue was observed in the balloons and luered tubings.Functional leak test of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloons were fully inflated when pressurized up to 100 psi.Upon pressurizing the catheter, a pinhole leak was observed from the proximal end of distal balloon, confirming the reported complaint.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for the cool line catheter with lot number 214575.
Event or Problem Description
On (b)(6) 2026, during ivtm therapy using the cool line catheter (lot 214575), there was backflow of blood.Therefore, the customer determined that the catheter balloon had damaged, causing a saline leak.The catheter had been smoothly inserted on the first attempt.The dwell time of the catheter was 10-20 minutes.Since there were no products in stock at the hospital, the treatment was switched to medication.No device malfunction was reported for the suk.No blood was observed in the tubing of the suk.No patient injuries were reported.